Contributions to the analytic theory of numbers

S., Chowla

Mathematische Zeitschrift (1932)

  • Volume: 35, page 279-299
  • ISSN: 0025-5874; 1432-1823

How to cite


Chowla, S.,. "Contributions to the analytic theory of numbers." Mathematische Zeitschrift 35 (1932): 279-299. <>.

author = {Chowla, S.,},
journal = {Mathematische Zeitschrift},
keywords = {algebra, number theory},
pages = {279-299},
title = {Contributions to the analytic theory of numbers},
url = {},
volume = {35},
year = {1932},

AU - Chowla, S.,
TI - Contributions to the analytic theory of numbers
JO - Mathematische Zeitschrift
PY - 1932
VL - 35
SP - 279
EP - 299
KW - algebra, number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.